Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2008, Volume 47, Number 3, Pages 307–334 (Mi al361)  

This article is cited in 2 scientific papers (total in 2 papers)

The Beth property and interpolation in lattice-based algebras and logics

L. L. Maksimovaab, E. Orlowskac

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University
c National Institute of Telecommunications

Abstract: We deal with logics based on lattices with an additional unary operation. Interrelations of different versions of interpolation, the Beth property, and amalgamation, as they bear on modal logics and varieties of modal algebras, superintuitionistic logics and varieties of Heyting algebras, positive logics and varieties of implicative lattices, have been studied in many works. Sometimes these relations can and sometimes cannot be extended to the logics without implication considered in the paper.

Keywords: Beth property, interpolation, logic without implication.

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2008, 47:3, 176–192

Bibliographic databases:

UDC: 510.64
Received: 02.04.2007

Citation: L. L. Maksimova, E. Orlowska, “The Beth property and interpolation in lattice-based algebras and logics”, Algebra Logika, 47:3 (2008), 307–334; Algebra and Logic, 47:3 (2008), 176–192

Citation in format AMSBIB
\Bibitem{MakOrl08}
\by L.~L.~Maksimova, E.~Orlowska
\paper The Beth property and interpolation in lattice-based algebras and logics
\jour Algebra Logika
\yr 2008
\vol 47
\issue 3
\pages 307--334
\mathnet{http://mi.mathnet.ru/al361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2450886}
\zmath{https://zbmath.org/?q=an:1164.03320}
\transl
\jour Algebra and Logic
\yr 2008
\vol 47
\issue 3
\pages 176--192
\crossref{https://doi.org/10.1007/s10469-008-9012-2}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-49249085246}


Linking options:
  • http://mi.mathnet.ru/eng/al361
  • http://mi.mathnet.ru/eng/al/v47/i3/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. L. Maksimova, “Amalgamation, Interpolation and Implicit Definability in Varieties of Algebras”, Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S66–S90  mathnet  crossref  crossref  isi  elib
    2. Ma M., Liang F., “Sequent Calculi For Semi-de Morgan and de Morgan Algebras”, Stud. Log., 106:3 (2018), 565–593  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:207
    Full text:68
    References:30
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022